# SDR P5CA0601428

- Difficulty date: January 7, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 81,014 hours, 19,227 cycles
- Engine: Pwa JT9D7A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: No Test
- Location: Pitot Probe
- Component: Pitot Probe
- Component part number: 856CC11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, FOUND LT UPPER PITOT STATIC PROBE HEAT WOULD NOT TEST.  REPLACED PITOT PROBE IAW AMM 34-11-01.
